Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Constipation, nausea after taking medicines for fever. Solution?

hello Doctor, my sister , age 17+, is not well, was suffering from fever from last 4 days....and the medicines provided to her was not suitable because after having it she is facing constipiration problem and feeling vomiting tendency right now....plz help her as say some solution so that she can feel comfortable...........
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013

Thank you for your query on Healthcare Magic.

What medication is she taking now?

Constipation may be due to decreased oral intake during this febrile illness.

Continue the prescribed medication for the fever.

Give plenty of oral fluids and rehydration solutions to maintain her hydration.

Vomiting sensation may be due to gastritis which is associated with fever or drugs.

Give her soft diet and oral medication like omeprazole can be given in prescribed dose for gastritis.

Consult the doctor for physical examination and for treatment.

Hope I have answered your query.

Answered: Sat, 22 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor